Delayed gastric emptying? Lialda

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

demchim
Regular Member


Date Joined Dec 2005
Total Posts : 124
   Posted 2/19/2008 7:15 PM (GMT -7)   
Hi everyone...
I switched from Pentasa to Lialda.  Just a little background info...I'm 4 mos pregnant and the nausea is getting worse but I'm a little concerned that it's more than just the nausea of pregnancy.  I've also been fighting off a mild colitis.
 
I recently switched to Lialda and over the past few days I've taken my dose in the morning...around 10am...around 6pm I get nauseous, vomit, and everything I ate that day comes up (including the pills).  I'm so frustrated now.....I'm tired of puking daily...and now seeing the pills means they are not doing their job.
 
Anyhow, I'm worried about delayed gastric emptying (for whatever reason that may be)...it seems a little much to be vomiting 8 hours later the pills I took...
 
Anyone have this happen to them?
 
thank you so much...
 
sue

Severin
Regular Member


Date Joined Oct 2007
Total Posts : 320
   Posted 2/19/2008 7:35 PM (GMT -7)   
The only advice I can possibly give on this one is that you see your doctor about this. You may be able to take some anti-nausea medication to help you stop feeling sick in the stomach and throwing up.

I would also worry that if you are throwing up every day, that you are starting to loose weight. If this is the case, go to your doctor today - you can't risk getting malnourished while your baby is in such a critical stage of development.
"We are dreamers, shapers, singers and makers..." - Elric, Technomage
  • 28yo male, Australia. Diagnosed at 16yo;
    - 2xColazide, twice a day; 1x6-MP twice a day; 1xAbatacept 10mg/kg per month;
    - 1xZinc per day, 1xteaspoon of Metamucil smooth powder 3 times a day;
    - 1xBIOCeuticals UltraBiotic 45 per day + 1xSB FlorActiv per day;
    - 3xGarlic Oil caps 2 times a day, 5mL Olive Leaf Extract 2 times a day.


KSpace
Regular Member


Date Joined Jan 2008
Total Posts : 72
   Posted 2/19/2008 9:51 PM (GMT -7)   
It does complicate the situation that your vomiting started along with your Lialda. Have you considered trying to take your pills in the evening a few hours before bedtime? your vomiting may represent something called hyperemesis gravidarium... which is nausea/vomiting of pregnancy taken to extreme. If it gets worse to the point where you are unable to keep down food/water, see your doctor/ER ASAP. In the meantime, I would first try to switch pills to PM and see if that works. feel better.
15 cm left sided colitis
Currently on Cortenema and Lialda since Feb '08
Lialda has been amazing!

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, February 17, 2018 4:49 PM (GMT -7)
There are a total of 2,930,314 posts in 321,516 threads.
View Active Threads


Who's Online
This forum has 160270 registered members. Please welcome our newest member, lj23p.
380 Guest(s), 11 Registered Member(s) are currently online.  Details
SoMuchFun, scifigal2k, super20dan, Kent M., island time, lazyminimoo, 1000Daisies, songlady, Cyclone-ISU, Connor77, iPoop